# SDR CA000706036

- Difficulty date: June 7, 2000
- Submitted: July 13, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Aircraft time: 4,071 hours
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Washer
- Part number: 206010154003
- Condition: Broken
- Location: Lwr Blade Bolt
- Component: Main Rotor Hub, Bell, 206011100021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DEFECT WAS FOUND DURING PREFLIGHT.
